Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Galois endomorphisms of the torsion subgroup of certain formal groups


Author: Jonathan Lubin
Journal: Proc. Amer. Math. Soc. 20 (1969), 229-231
DOI: https://doi.org/10.1090/S0002-9939-1969-0232769-6
MathSciNet review: 0232769
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jonathan Lubin, One-parameter formal Lie groups over $ p$-adic integer rings, Ann. of Math. 80 (1964), 464-484. MR 0168567 (29:5827)
  • [2] -, Finite subgroups and isogenies of one-parameter formal Lie groups, Ann. of Math. 85. (1967), 296-302. MR 0209287 (35:189)
  • [3] John Tate, $ p$-divisible groups, Proc. Dreibergen Summer School on Local Fields, 1966, Springer, Berlin, 1967. MR 0231827 (38:155)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232769-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society